# SDR P5CA1001618

- Difficulty date: January 29, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 39,448 hours, 6,525 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER TWO EXHAUST NOZZLE HAS TWO CRACKS.  ENGINEERING ORDER 4478A114 ACCOMPLISHED STOP DRILL AS INTERIM REPAIR AND 3 CYCLE REINSPECTION.  NOZZLE MUST BE REPLACED BEFORE NEXT A CHECK.  THIS EO APPROVED BY FAA 8110-3 DATED 11 JAN 2010.
